Previous |  Up |  Next


Title: Classification of Bol loops of order 18 (English)
Author: Sharma, B. L.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 25
Issue: 1
Year: 1984
Pages: 37-44
Summary lang: English
Summary lang: Russian
Summary lang: Czech
Category: math
MSC: 20N05
idZBL: Zbl 0545.20061
idMR: MR0778074
Date available: 2012-10-05T21:10:03Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_025-1984-1_7.pdf 749.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo